Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Why the semen color is red in color ? who is also having a kidney stone and high cholestrol levels

Hi I am really worried about my husband as he has noticed a slight bloody colour to his semen. What could be the reasons for this and what kind of doctor should we consult on this matter? Many thanks in advance. My husband is 38 years old, and has been given oral medication for treatment of a kidney stone. Apart from that he has slightly high cholesterol levels which we found out about a year ago and he is not currently taking any mediaction for that. The doctor has asked him to bring the cholesterol down with diet an exercise.
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Any injury in the vasdeferens or spermatic cord can result in minor bleed in the semen.. If the episode is single , then nothing much to worry but if it is many times then you must get examined... other reasons are prostate or seminal vesicle injuries...the drugs for cholesterol will not cause it.. you must consult a urologist...
Hope I have answered your question..

Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor